It is not unusual for a person to taking all three of these medications at this level,but it is also a problem if the effect is as you describe. Personally, I would not use this much medication if the problem is simple anxiety.
I suggest you point out how your partner has changed, and encourage him or her to talk to their doctor about eliminating one or more or reducing the dose. There may be good reasons for continuing as is, so a discussion and exploration is in order.
This pertains to my first question about the multiple depression medication. Do these cause memory loss as well, for I have told my partner a lot of things about myself in just a matter of 3 months and she doesn't seem to remember most of those things. She also seems apathetic about what and how her kids talk to her. I don't know if this is a result of this medication or not.
It has been my experience that at least short term memory may be significantly affected by depression. Also, in some cases, depression medicines level off many emotions.
As a pharmacist, I agree with the doctor that this medication profile appears to be too excessive for simple anxiety. It appears that the Celexa is causing her some insomnia (it is a common side-effect). Many doctors choose to use the Trazodone because of its sedating effects (to help her sleep). The buspar is a non-controlled and supposedly non-addicting anti-anxiety agent. I must say that I do appreciate the attempt by her doctor to avoid using habit-forming agents like the benzo's (eg. ativan, xanax) and sleeping pills (eg. sonata, ambien).
I have recently tried 3 types of anti-depression medications zoloft, paxil, and now celexa. I have had one main side effect with all three of these medications and it is sexual. Zoloft had the most positive effects on me overall but had the worst sexual side effects. So if I decide to take zoloft again would these sexual effects eventually go away after a period of time or do they continue in most people for the whole period that they take the medication. I took Zoloft for 2 months.
Also is there any medication available that does not have sexual side effects?
i just wanna ask what are the general side affects of taking anti depressents with alcohol